Superwarfarins are anticoagulant rodenticides similar to warfarin, but which have various substituted phenyl groups replacing the terminal methyl group, resulting in a fat-soluble, long-acting anticoagulant that is nearly 100 times more potent than the parent compound. Since their development, many accidental and intentional cases of consumption have been reported. We describe two cases of consumption, one related to unknown etiology, and the other related to utilization of the superwarfarin to potentiate a drug of abuse. The clinical manifestations including bleeding symptoms and abnormal coagulation assays are discussed. The differential diagnosis is quite broad, and includes all causes of vitamin K deficiency, factor deficiency or inhibitor, disseminated intravascular coagulation (DIC), and liver disease. Differentiating superwarfarin ingestion from the other causes can be quite difficult, but extremely important, as management requires prolonged administration of vitamin K. Other treatment options are discussed as well including, fresh frozen plasma (FFP), and recombinant factor VIIa. Finally, the significance of "lacing" drugs of abuse with superwarfarin to potentiate their effect is discussed, as well as the complications that could develop from such a habit.